# SDR CNMA20060026

- Difficulty date: October 10, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 83,902 hours, 13,095 cycles
- Engine: Ge CF650C2B
- System (JASC): 2300 · Communications System
- Part: Resistor
- Part number: R4139
- Condition: Failed
- Location: Control Panel
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PAX LOADING SMOKE AND ELECTRICAL FUMES NOTED BY CREW, BY L-4 DOOR PA PNL.  DE-PLANED ACFT, FIRE DEPT NOTIFIED.  INSPECTED L-4 DOOR FLIGHT ATTENDANT PA PANEL WIRING IAW MM 20-30.  FOUND WITH FIRE DEPARTMENT THAT THE L-4 DOOR RESISTOR R4-139 HAD OVERHEATED AND POPPED THE L-4 DOOR CONTROL CIRCUIT BREAKER.  FOUND THAT NO WIRES WERE DAMAGED.  WITH L-4 DOOR CONTROL C/B PULLED THERE IS NO POWER TO RESISTOR R4-139. DEFERRED L-4 DOOR ELECTRICAL OPERATION IAW MEL 52-1 CAT-C. L-4 DOOR ELECTRICALLY INOP DUE TO OVERHEATED RESISTOR R4-139 ON FLIGHT ATTENDANT PANEL (L-4 DOOR)
